# SDR 9703856309

- Difficulty date: February 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N669US
- Make and model: Boeing 747451
- Aircraft serial: 24224
- System (JASC): 3350 · Emergency Lighting
- Part: Lights
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, FOUND THE FLOOR TRACK EMERGENCY LIGHTS INOPERATIVE FROM ROWS 2B-4B, 66C, AND FROM ROWS 51H-65H.  RECONNECTED LIGHTS.  OPERATIONAL CHECK GOOD.
